# SDR EIAA20120603046

- Difficulty date: June 3, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N492EV
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 74,968 hours, 14,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK DOOR 4L CUT OUT FWD REVEAL PANEL ASTR 23L FOUND CRACK.  CONFIRMED CRACK END AREA AFTER ET CHECK AS PER PT6/51-00-00 FIG 23, STOP DRILLED CRACK END PER SRM 53-60-15 FIG 201 REPAIR 4, CONFIRMED CRACK-FREE CONDITION BY NDT PER PT 6/51-00-00 FIG 23, REPAIR PARTS AND FILLERS FABRICATED AS PER SRM 53-60-15 FIG 201 REPAIR 4, ALODINED AS PER BAC5719 REV Y, PRIMED AS PER AMM 51-24-11 INSTALLED REPAIR AS PER SRM 51-40-02.
